# SDR REXA2019081501312

- Difficulty date: August 15, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 29,019 hours, 19,302 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: CC670100427
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON EXTERNAL UPPER SKIN AT LT WING BTW WS 398-370 NEAR TO TRAILING EDGE PANEL 561AT. (TCI 57-20-203).
AREA WAS REPAIRED PER EA NO:CRJ957-09614 REV IR.
